# SDR TRAX200601103

- Difficulty date: December 10, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 13,655 hours, 10,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOX BEAM LOWER WEB CRACKED IN RADIUS.
